# SDR AALA202204111632

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 23,133 hours, 3,070 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STATUS MESSAGE: DETECTOR 3 LAVATORY DOOR 3 ON ARRIVAL INTO DUB. TROUBLE SHOOTING LAVATORY SMOKE DETECTOR AT LAVATORY 3F-1LC FOR MAIN MESSAGE 26-50055 PER 787 FIM 26-10-F3-31A-421A MSG CLEARED INTERMITTENT FAULT.
